# SDR SWAA2022022299047

- Difficulty date: August 8, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 28,870 hours, 14,180 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192AL HAS 4 SCREW HOLES CRACKED/COMPOSITE DAMAGE. (MARKED) / REMOVED DAMAGE TO SCREW HOLES AND ACCOMPLISHED REPAIR TO PANEL REF SRM 51-70-05-2R-8. RESTORED FINISH TO PANEL REF AMM 51-21-99.
